# SDR ASAA1149513

- Difficulty date: April 1, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 311A151912
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD UPPER FORWARD PYLON CHORD CHAFED LOWER SURFACE.  ACCOMPLISHED BLEND REPAIR IAW ASA EA 400 54EA O5296 REV NEW DATED 21 APR 2011.
